HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On cell problems for Hamilton-Jacobi equations with non-coercive Hamiltonians and its application to homogenization problems

Files in This Item:
pre1070.pdf136.4 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84214

Title: On cell problems for Hamilton-Jacobi equations with non-coercive Hamiltonians and its application to homogenization problems
Authors: HAMAMUKI, NAO Browse this author
Nakayasu, Atsushi Browse this author
Namba, Tokinaga Browse this author
Keywords: Cell Problem
Homogenization
Hamilton-Jacobi Equation
Non-coercive Hamiltonian
Viscosity Solution
Faceted Crystal Growth
Generalized Effective Hamiltonian
Solvability Set
Issue Date: 6-Apr-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1070
Start Page: 1
End Page: 24
Abstract: We study a cell problem arising in homogenization for a Hamilton-Jacobi equation whose Hamiltonian is not coercive. We introduce a generalized notion of effective Hamiltonians by approximating the equation and characterize the solvability of the cell problem in terms of the generalized effective Hamiltonian. Under some sufficient conditions, the result is applied to the associated homogenization problem. We also show that homogenization for non-coercive equations fails in general.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69874
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University